# SDR UPS96421775

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON WEB AT STA 2240 BETWEEN STR 16 TO 17, NR 5 PAX RT PAX DOOR AREA.  CRACKED WEB REMOVED A NEW WEB MADE IAW SRM 53-10-23 FIG 1.
